The Michigan Mathematical Journal

On a distance between directions in an Aleksandrov space of curvature ≤K.

I. D. Berg and I. G. Nikolaev

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 2 (1998), 257-289.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132182

Digital Object Identifier
doi:10.1307/mmj/1030132182

Mathematical Reviews number (MathSciNet)
MR1637650

Zentralblatt MATH identifier
0977.53033

Subjects
Primary: 53C23: Global geometric and topological methods (à la Gromov); differential geometric analysis on metric spaces

Citation

Berg, I. D.; Nikolaev, I. G. On a distance between directions in an Aleksandrov space of curvature ≤ K . Michigan Math. J. 45 (1998), no. 2, 257--289. doi:10.1307/mmj/1030132182. https://projecteuclid.org/euclid.mmj/1030132182


Export citation